# SDR FDEA201201180240

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Missing
- Location: Cargo Door Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO NR1 DOOR INTERNAL SKIN SURFACE FOUND INTERNAL SKIN DOUBLER   MISSING IN APPROX (5") AREA AT DOOR UPPER AFT CORNER.  REPAIR CARRIED OUT IAW EA F-5230-154463, PART 1 (CARGO DOORS - EXISTING TRIM OUT FOUND ON NR 1 CARGO DOOR ASSY UPPER AFT CORNER OUTER SKIN).  REPAIR IS CLASSIFIED AS MAJOR.
